Epi-Pen Recall - Potential Inaccurate Dosage Delivery
We received information that Meridian Medical Technologies, a Pfizer company and Mylan s manufacturing partner for EpiPen Auto-Injector, has announced a voluntary recall for select lots of EpiPen (epinephrine injection, USP) and EpiPen Jr (epinephrine injection, USP) Auto-Injectors. The recalled lot numbers are below and were distributed from December 15, 2015 through July 1, 2016.
If you have EpiPens from lots that are not listed below your product is safe to use.
EpiPen Jr 2-Pak. Auto-Injectors, 0.15 MG
EpiPen 2-pak. Auto-Injectors, 0.3 MG
The product recall is due to the potential that these devices may contain a defective part that may result in the devices failure to activate. While the number of reported failures is small, EpiPen products that potentially contain a defective part are being recalled because of the potential for life-threatening risk if a severe allergic reaction goes untreated. It is important that you continue to carry your current EpiPen Auto-Injector until you receive a replacement device. As stated on the product label, you should always seek emergency medical help right away after using your EpiPen, particularly if the device did not activate.
What action do you need to take?
Adverse events or quality problems experienced with the use of this product may also be reported to the FDA s MedWatch Adverse Events Reporting Program by calling FDA 1-800-FDA-1088 or online at http://www.fda.gov/Safety/MedWatch/HowToReport/default.htm (form available to fax or mail).
|View product alerts|
|^back to top
|The information on this site is not intended to take the place of your doctor or other healthcare professionals. It is a resource to help you make the best decisions and get the most from the medical services available to you. A licensed physician should be consulted for diagnosis and treatment of all medical conditions.|